# SDR QXEA0101374

- Difficulty date: August 1, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DOPPLER ABOVE CARGO DOOR INCLOSURE IS CHAFED IN TWO SPOTS. REPAIRED IAW DHC-8 RD8-53-5461, SRM 51-00-06.
